American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] R. Lashof. Equivariant smoothing theory. Bull. Amer. Math. Soc. 84 (1978) 1-6. MR 0464252.
Abstract, references, and article information   
View Article: PDF

[2] Gerald W. Schwarz. Covering smooth homotopies of orbit spaces. Bull. Amer. Math. Soc. 83 (1977) 1028-1030. MR 0448400.
Abstract, references, and article information   
View Article: PDF

[3] Elliott Stein. On the orbit types in a circle action . Proc. Amer. Math. Soc. 66 (1977) 143-147. MR 0451271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edward Bierstone. General position of equivariant maps . Trans. Amer. Math. Soc. 234 (1977) 447-466. MR 0464287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Hoffman. The diameter of orbits of compact groups of isometries; Newman's theorem for noncompact manifolds . Trans. Amer. Math. Soc. 233 (1977) 223-233. MR 0494171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. J. Field. Transversality in $G$-manifolds . Trans. Amer. Math. Soc. 231 (1977) 429-450. MR 0451276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[8] Frank L. Capobianco. Manifolds with involution whose fixed set has codimension four . Proc. Amer. Math. Soc. 61 (1976) 157-162. MR 0425992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mei Chin Ku. Newman's theorem for compact Riemannian manifolds . Proc. Amer. Math. Soc. 58 (1976) 343-346. MR 0415645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Allan L. Edmonds and Ronnie Lee. Compact Lie groups which act on Euclidean space without fixed points . Proc. Amer. Math. Soc. 55 (1976) 416-418. MR 0420672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. W. Currier. Fixed points of automorphisms . Proc. Amer. Math. Soc. 54 (1976) 391-392. MR 0405467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cristian U. Sanchez. Actions of groups of odd order on compact, orientable manifolds . Proc. Amer. Math. Soc. 54 (1976) 445-448. MR 0407871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. P. Alexander, G. C. Hamrick and J. W. Vick. Linking forms and maps of odd prime order . Trans. Amer. Math. Soc. 221 (1976) 169-185. MR 0402786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ted Petrie. $G$-transversality. Bull. Amer. Math. Soc. 81 (1975) 721-722. MR 0370631.
Abstract, references, and article information   
View Article: PDF

[15] John P. Alexander. A $W(Z\sb{2})$ invariant for orientation preserving involutions . Proc. Amer. Math. Soc. 51 (1975) 455-460. MR 0377947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ellen Stone. Characteristic submanifolds of fixed point free involutions . Proc. Amer. Math. Soc. 49 (1975) 449-457. MR 0388424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. W. Sullivan. Transformation groups resembling the adjoint representation . Proc. Amer. Math. Soc. 47 (1975) 491-494. MR 0368054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kai Wang. Semifree actions on homotopy spheres . Trans. Amer. Math. Soc. 211 (1975) 321-337. MR 0377951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ted Petrie. Obstructions to transversality for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974) 1133-1136. MR 0368058.
Abstract, references, and article information   
View Article: PDF

[20] Reinhard Schultz. Differentiable $Z_p$ actions on homotopy spheres. Bull. Amer. Math. Soc. 80 (1974) 961-964. MR 0356105.
Abstract, references, and article information   
View Article: PDF

[21] Edward A. Grove. ${\rm SU}(n)$ actions on differentiable manifolds with vanishing first and second integral Pontrjagin classes . Trans. Amer. Math. Soc. 196 (1974) 331-350. MR 0353345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kai Wang. Free $S\sp{1}$ actions and the group of diffeomorphisms . Trans. Amer. Math. Soc. 191 (1974) 113-127. MR 0356106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ted Petrie. Smooth $S^1$ actions and bilinear forms. Bull. Amer. Math. Soc. 79 (1973) 1056-1059. MR 0334265.
Abstract, references, and article information   
View Article: PDF

[24] Edward Bierstone. An equivariant version of Gromov's theorem. Bull. Amer. Math. Soc. 79 (1973) 924-929. MR 0322897.
Abstract, references, and article information   
View Article: PDF

[25] Jan W. Jaworowski. Extending equivariant maps for compact Lie group actions. Bull. Amer. Math. Soc. 79 (1973) 698-701. MR 0324635.
Abstract, references, and article information   
View Article: PDF

[26] Victor Schneider. Transitive actions on highly connected spaces . Proc. Amer. Math. Soc. 38 (1973) 179-185. MR 0321125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Glen E. Bredon. Regular ${\mathbf{O}}\left( n \right)$-manifolds, suspension of knots, and knot periodicity. Bull. Amer. Math. Soc. 79 (1973) 87-91. MR 0310901.
Abstract, references, and article information   
View Article: PDF

[28] Connor Lazarov and Arthur Wasserman. Cobordism of $U\left( n \right)$-actions. Bull. Amer. Math. Soc. 78 (1972) 1035-1038. MR 0305423.
Abstract, references, and article information   
View Article: PDF

[29] Reinhard Schultz. Circle actions on homotopy spheres bounding plumbing manifolds . Proc. Amer. Math. Soc. 36 (1972) 297-300. MR 0309138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Katsuo Kawakubo. Invariants for semifree $S^1$-actions. Bull. Amer. Math. Soc. 77 (1971) 987-991. MR 0292108.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1